Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 103, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 1995, 3:22 PM EDT for Warren County, Pennsylvania. It was in force for 68 min.
The area
The counties it named.
The facts
- Issued
- Jun 25, 1995, 3:22 PM EDT (19:22 UTC)
- Expired
- Jun 25, 1995, 4:30 PM EDT
- In force
- 68 min
- Issued by
- NWS State College, PA
- Area
- Whole counties
County Warren County, PA
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KCTP 251921 RRA SVRCTP PAC123-252030- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM AND FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 322 PM EDT SUN JUN 25 1995 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A SEVERE THUNDERSTORM AND FLASH FLOOD WARNING EFFECTIVE UNTIL 430 PM EDT FOR PEOPLE IN THE FOLLOWING LOCATIONS...... IN PENNSYLVANIA ...WARREN COUNTY AT 320 PM STATE COLLEGE DOPPLER RADAR SHOWED A CLUSTER OF SEVERE THUNDERSTORMS MOVING INTO SOUTHWESTERN WARREN COUNTY. THESE STORMS ARE MOVING SLOWLY NORTHEAST AND WILL AFFECT A WIDE PORTION OF THE COUNTY OVER THE NEXT HOUR. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LA CORTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:06 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 1:06 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 105 PM EDT SUN JUN 25 1995 SOME RW/TRW ON RADAR...BASED ON POSITION OF UA LOW AND WK TROUGH ALONG LAKE...WORSE WILL BE LAKE SHORE AREA AND WEST OF MTS. STILL A FEW RW/TRW EAST OF MTS...LWR SUSQ...GIVEN SOME HEATING AND HI DEWPTS DOWN THERE. EXPECT ACTIVITY TO DIE DOWN AFTER SUNSET. THINK MODELS OVERDO SIT. MON AFT/NIGHT...AS BEST DYNAMICS LOOK TO BE FOCUS ON S. APP. MTNS AGAIN. HARD TO SEE A QPF MAX. NGM MAY OVERDO COLD AIR WEDGE TUE AM AGAIN. AIR MASS WILL NOT BE VERY DEEP. MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:22 PM EDT | Flash Flood Warning | CTP | Warren | 68 min |
| Jun 25, 4:44 PM EDT | Flash Flood Warning | CTP | York | 61 min |
| Jun 25, 5:40 PM EDT | Flash Flood Warning | CTP | Adams | 2 hr |
| Jun 25, 6:45 PM EDT | Flash Flood Warning | CTP | Franklin | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.